# SDR 96ZZZM1538

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM SJO, SPLIT FLAPS INDICATED BY 10 DEGREES AND FELT IN CONTROLS.  UPON ARRIVAL AT MIAMI INSPECTED AND CHECKED FLAP SYSTEM AND FOUND RIGHT INBOARD FLAP ACTUATOR SWIVEL BRACKET BROKEN.  REMOVED AND REPLACED INBOARD FLAP ACTUATOR ASSEMBLY P/N 27800853, IAW MM 27-51-9 AND BLED SYSTEM IAW MM 27-51-12.  SYSTEM CHECKED NORMAL.  ALSO, PERFORMED TEST FLIGHT ON AIRCRAFT.  SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
